| Model Number |
133S-FV-14-T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
Event or Problem Description
Healthcare professional reported unknown side defective tissue expander, when filling the expander, there was a dent in the middle and the expander would not fully inflate.Device has been explanted.